I received a stent placement in Feb of 2018, after I was discharged from hospital I noticed, my skin started to harden especially my hands, severely cracking and bleeding, dizzinez, headaches, equilibrium, fainting, I beleive I was administerd Gadolinium, (MRI) without my knowledge or consent, I have never in my life experienced any if the aforementioned symptoms
Well then what is first report is that you get your records together. You need to treat this first as a medical issue to find out the cause
You will need to have a medical malpractice attorney review your medical records and have their experts determine if there is a viable claim for malpractice.
Our Rating is calculated using information the lawyer has included on their profile in addition to the information we collect from state bar associations and other organizations that license legal professionals. Attorneys who claim their profiles and provide Avvo with more information tend to have a higher rating than those who do not.What determines Avvo Rating?Experience & background
Years licensed, work experience, educationLegal community recognition
Peer endorsements, associations, awardsLegal thought leadership
Publications, speaking engagementsDiscipline